Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1557889
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Richard Dedekind
Title: Essays on the Theory of Numbers: I. Continuity and Irrational Numbers. II. The Nature and Meaning of Numbers
Additional book information: Authorized translation by W. W. Beman. Chicago, The Open Court Publishing Company, 1901. 115 pages.

Review Information:

Reviewer: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 8 (1902), 259-260